I have had seriously high blood pressure for about 6 months now.
they put me on lisinipro for it i have been on the medication for almost 2 weeks and my blood pressure level is still super high.i have been having really bad headaches i always feel light headed and i have trouble breathing randomly.is there anything to do about this,i want to get better enough to where i can start working.
If your BP is still not normal with lisinopril you may need dose increment or addition of another anti hypertensive agent like amlodipine or losartan.
How high is your BP?
High blood pressure is a risk factor for stroke and cardiovascular diseases and can cause terrible headaches and dizziness and muscle weakness.
Please consult your doctor as soon as possible. Meanwhile take a salt depleted diet.
Yah i am really light headed alot of the time and i get horrible headaches. My blood pressure today was 156/103 its always super high alot of the times the bottom number is up to 110.
and taking the 20mg dose hasnt really helped.
BP of 156/103 mmHg is high BP. Since it is not being controlled by current medications please check with your doctor about alternate medications like amlodipine, losartan etc.
Also control your risk factors like smoking and alcoholism if applicable and salt intake.
Yah it is super high.he highered my amount of lisiniprol sto 40mg instead of 20mg to see if that works.i dont drink or smoke.Do you think it could be a pinched nerve or would that not make my blood pressure high?
have hand pain and numbness also pain in the knees, ankles, foot, toes foot instep, arch, bottom of my feet painful. toes have pain and cramp at times. could this be a rare allergic reaction of my toprol i am taking 50 mg. a day 25 am and 25 pm. i have been diagnosed with ans dysfunction and my doctor feels i may have developed an allergic reaction to the toprol. putting me on something else may also cause an allergic reaction, new meds are a definete reaction for me. what to do. i am trying to loose weight, stomach issues, and hope with my ans issues i will be able to stop blood pressure meds. what do you think?
For blood pressure do these exercises everyday.You will see the benefits within days, as you can check BP yourself.Continue the exercise once a day, after you are better.You may be able to reduce/stop your medication over longer term, although the doctor will say you have be on medication for life.
Build up your timing gradually.If you feel tired or dizzy, stop and resume after one minute or later.
Kapalbhati -(Do it before eating) Push air forcefully out through the nose about once per second. Stomach will itself go in(contract in). The breathing in(through the nose) will happen automatically. Establish a rhythm and do for 15 to 30 minutes twice a day.(Max 60 min/day) Not for pregnant women. Seriously ill people do it gently.
Anulom Vilom –
Close your right nostril with thumb and deep breath-in through left nostril
then – close left nostril with two fingers and breath-out through right nostril
then -keeping the left nostril closed deep breath-in through right nostril
then - close your right nostril with thumb and breath-out through left nostril.
This is one cycle of anulom vilom.
Repeat this cycle for 20 to 30 minutes twice a day(maximum 60 minutes in one day).
You can do this before breakfast/lunch/dinner or before bedtime or in bed.Remember to take deep long breaths into the lungs.You can do this while sitting on floor or chair or lying in bed.
Bhramri Pranayam -Close eyes. Close ears with thumb, index finger on forehead, and rest three fingers on base of nose touching eyes. Breathe in through nose. And now breathe out through nose while humming like a bee.
Duration : 5 to 15 times
Headache is a most common complains of hypertension because u worry too much! 156/103 is high but it is not that high enough to lead to a headache unless u start worrying!
Some people have reading of 170/100 and they have no feeling! Studies has shown that out of a 100 people who do not know they have hypertension and have no headache , more than 70% developed headache after being diagnosed.
I'm sure your doctor prescribe the medicine based on a review of your health condition. Have you went for secondary hypertension test like thyroid , aldosterone etc?
I have a similar case like yours and my pressure was 120/80 and suddenly it went 160/90 and 140/70 for 2 mths. You must understand that the medicine takes time to work and sometimes it might take 3 weeks.
I'm just puzzled why your doctor does not prescribe duretics for a start.
i have had the headaches for about 8 months before i even knew that i had high blood pressure
i always feel light headed also
i got my thyroid tested recently and my levels where normal.
im just on the lisiniprol right now and my levels are fine
but i still feel just as crappy
so im confused
i am also expercing hp pressure since i have been detoxting from Valium, its been 3 months and i am medication which has no effect. and my Doctor doesnt care. i must find a new Dr because i am having a hard time dealing with it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.